paperdoll01

Member since 7/28/2012

Activity

  • 4 total posts
  • 3 comments
  • 1 question

Questions from paperdoll01

Will Palpable Lumps from Artefill Worsen to Become Visible?

I had an Artefill injection 14 months ago,1 syringe injected in right & left cheek and left NF. About 10 days ago I started feeling lumps form. Right now they are palpapble... READ MORE

Recent comments from paperdoll01

Hey there, it's pill form. I started out on 20 mg back in November and am at 5 mg now. I can't even feel the lumps, however, when the dosage is dropped than I start to feel the lumps. It's been a very slow process. I was just in the... READ COMMENT

Thank you for your reply. It's helpful to get honest feedback. My doctor makes everything sound very easy and unsubstantial... which I have found out the hard way is not always the way of things. READ COMMENT

I had artefill injected about 20 months ago. Around 14 months after the injection I began to have lumps form at each of the injection sites. I have been taking prednisone for several months and this has all but reduced the lumps,... READ COMMENT